Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 155, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 21, 2014, 10:12 PM EDT for Boone County, Marion County, Indiana. It took effect at May 22, 2014, 2:27 AM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 10:12 PM EDT (02:12 UTC)
- In effect from
- May 22, 2014, 2:27 AM EDT
- Expired
- May 22, 2014, 3:37 PM EDT
- In force
- 13 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Boone County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (IN) at Zionsville (ZONI3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03353200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
800
WGUS43 KIND 220212
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT WED MAY 21 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central Indiana...
Eagle Creek...
.Heavy, training rainfall over central Indiana Wednesday afternoon
and evening is producing a quick rise on Eagle Creek at Zionsville.
The creek is expected to briefly exceed flood stage overnight and
fall back below Thursday morning.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC011-097-221937-
/O.NEW.KIND.FL.W.0155.140522T0627Z-140522T1937Z/
/ZONI3.1.ER.140522T0627Z.140522T1000Z.140522T1337Z.NO/
1012 PM EDT WED MAY 21 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Eagle Creek at Zionsville.
* from late tonight to Thursday afternoon.
* At 9:45 PM Wednesday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage after midnight tonight and
continue to rise to near 9.8 feet by tomorrow morning. The river
will fall below flood stage by late tomorrow morning.
* At 11.0 feet...Noticeable flooding along Eagle Creek in the
Zionsville area affecting Lions Park, Creekside Nature Park and
Zionsville Golf Course. Flooding likely of Temple Ave. between
Willow and Turkey Foot Rds, Ford Rd near the Eagle Creek Bridge
near 96th St. on the Marion and Boone County Line and Noel Rd in
northwest Marion County. Turkey Foot Rd. north of Temple Ave. and
Holliday Rd. are flooded by more than 1 foot of water.
&&
LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
3994 8624 4004 8628
$$2 follow-up statements
617
WGUS83 KIND 220240
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT WED MAY 21 2014
...A Flood Warning continues for portions of the following rivers in
Indiana...
Eagle Creek...Wabash River...White River...
.Remaining lowland river flooding will end by Friday along the Wabash
and White Rivers in western and southwestern Indiana. New rainfall
during Wednesday afternoon and night will bring some of the river
levels back up but new crests should be below flood stage. Some
creeks however will briefly surpass flood stage. Elevated levels on
the rivers may last through the Memorial Day Weekend.
Flooding has affected a few river roads...recreational areas and low
agricultural lands.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC011-097-221937-
/O.CON.KIND.FL.W.0155.140522T0627Z-140522T1937Z/
/ZONI3.1.ER.140522T0627Z.140522T1000Z.140522T1337Z.NO/
1040 PM EDT WED MAY 21 2014
The Flood Warning continues for
The Eagle Creek at Zionsville.
* from late tonight to Thursday afternoon.
* At 9:45 PM Wednesday the stage was 8.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 9.8 feet by tomorrow morning.the river
will fall below flood stage by tomorrow late morning.
* At 11.0 feet...Noticeable flooding along Eagle Creek in the
Zionsville area affecting Lions Park, Creekside Nature Park and
Zionsville Golf Course. Flooding likely of Temple Ave. between
Willow and Turkey Foot Rds, Ford Rd near the Eagle Creek Bridge
near 96th St. on the Marion and Boone County Line and Noel Rd in
northwest Marion County. Turkey Foot Rd. north of Temple Ave. and
Holliday Rd. are flooded by more than 1 foot of water.
&&
LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
3994 8624 4004 8628
$$
ILC185-INC027-051-083-125-230112-
/O.EXT.KIND.FL.W.0145.000000T0000Z-140523T0112Z/
/PTRI3.1.ER.140516T0520Z.140517T2300Z.140522T1312Z.NO/
1040 PM EDT WED MAY 21 2014
The Flood Warning continues for
The White River at Petersburg.
* until Thursday evening.
* At 9:30 PM Wednesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil
fields and closes Bottoms Rd...Brothers Rd and East Govenors Road
in Knox County. In agricultural season...farmers are concerned at
this stage.
&&
LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
3850 8727 3855 8723
$$
ILC185-INC051-083-230239-
/O.EXT.KIND.FL.W.0146.000000T0000Z-140523T1000Z/
/HAZI3.1.ER.000000T0000Z.140522T0600Z.140522T2200Z.NO/
940 PM CDT WED MAY 21 2014
The Flood Warning continues for
The White River at Hazleton.
* until Friday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.6
feet after midnight tomorrow.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.
Low bottomlands are increasingly affected by flood waters.
&&
LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
3844 8760 3851 8744
$$
ILC033-101-INC083-153-230239-
/O.CON.KIND.FL.W.0152.000000T0000Z-140523T1200Z/
/HUTI2.1.ER.000000T0000Z.140522T0600Z.140523T0000Z.NO/
940 PM CDT WED MAY 21 2014
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Friday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 17.4
feet after midnight tomorrow.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
3923 8754 3930 8757
$$
ILC033-101-INC083-153-230239-
/O.EXT.KIND.FL.W.0153.000000T0000Z-140523T0829Z/
/RVTI3.1.ER.140517T0437Z.140521T0015Z.140522T2029Z.NO/
1040 PM EDT WED MAY 21 2014
The Flood Warning continues for
The Wabash River at Riverton.
* until late Thursday night.
* At 10:00 PM Wednesday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
3899 8748 3913 8761
$$091
WGUS83 KIND 221047
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
647 AM EDT THU MAY 22 2014
......The Flood Warning is no longer in effect for portions of the
following creek in Indiana...
Eagle Creek...
.Eagle Creek in the Zionsville area crested just below flood stage
and will return to near normal levels by sunset.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
&&
INC011-097-221117-
/O.CAN.KIND.FL.W.0155.000000T0000Z-140522T1937Z/
/ZONI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
647 AM EDT THU MAY 22 2014
The Flood Warning is cancelled for
The Eagle Creek at Zionsville.
* At 5:45 AM Thursday the stage was 5.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.5 feet. The
river will fall to 1.4 feet by .
&&
LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
3994 8624 4004 8628
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 21, 9:50 PM EDT, 22 minutes earlier.
Area forecast discussion, May 21, 9:50 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 950 PM EDT WED MAY 21 2014 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 316 PM EDT WED MAY 21 2014 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 943 PM EDT WED MAY 21 2014 AFTER COORDINATION WITH SPC AND SOME SURROUNDING OFFICES HAVE EXTENDED THE SVR TSTM WATCH UNTIL 3AM FOR MUCH OF SW CWA TO ACCOUNT FOR DEVELOPMENT ALONG THE BOUNDARY FROM CENTRAL IL REACHING INTO THE WRN COUNTIES OF THE CWA...STILL PRODUCING STRONG CORES AND HAIL WITHIN THESE STORMS. THIS ENVIRONMENT (OUR SW COUNTIES) HAVE NOT BEEN WORKED OVER YET SO ANTICIPATE THIS ACTIVITY WILL SLOWLY MOVE SOUTHWARD THE THE OVERNIGHT HOURS. IN ADDITION TO SVR THREATS SUCH AS HAIL AND WINDS...FLOODING IS OF CONCERN AND AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THIS AREA UNTIL 530AM FOR THESE SLOWLY TRAINING STORMS. MADE ADJUSTMENTS TO TEMPS/POPS/SKY/ETC BASED ON LATEST TRENDS LATEST ZFP AND GRIDS OUT. PREVIOUS DISCUSSION FOLLOWS. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING. BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON. COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/. FOR TEMPERATURES STUCK WITH A MODEL BLEND. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY. OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED. HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL DOWN AGAIN ON WEDNESDAY. && .AVIATION /DISCUSSION FOR THE 220000Z TAFS/... ISSUED AT 640 PM EDT WED MAY 21 2014 BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME. VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS. OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT. WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...SMF/50 SHORT TERM...50 LONG TERM....JP/50 AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 9:34 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 934 PM EDT WED MAY 21 2014 INZ021-028>031-035>049-052>057-061>065-070>072-230145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 934 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THROUGH OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-230145- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 934 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM. RIVER FLOODING ONGOING. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 21, 7:22 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL BROOKLYN 39.54N 86.37W
05/21/2014 E0.88 INCH MORGAN IN PUBLIC
&&
CORRECTED LOCATION
BHHLocal storm report, May 21, 7:23 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
0500 PM TSTM WND DMG LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
&&
JPLocal storm report, May 21, 8:12 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 SE INDIANAPOLIS 39.71N 86.07W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:15 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 10 SE PERRYSVILLE 39.95N 87.30W
05/21/2014 M1.50 INCH FOUNTAIN IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:19 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 1 E INDIANAPOLIS 39.78N 86.13W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:22 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL WAVELAND 39.88N 87.05W
05/21/2014 E2.75 INCH MONTGOMERY IN PUBLIC
VIA FACEBOOK.
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 4 hr |
| May 21, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 38 min |
| May 21, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 51 min |
| May 21, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 43 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 38 min |
| May 21, 9:41 PM EDT | Areal Flood Warning | IND | Clay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more | 8 hr |
| May 21, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 45 min |
| May 21, 10:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 49 min |
| May 21, 10:54 PM EDT | River Flood Warning | IND | Bartholomew | 13 hr |
| May 22, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 36 min |
| May 22, 12:52 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 6 hr |
| May 22, 12:58 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings, Lawrence | 47 min |
| May 22, 1:01 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 44 min |
| May 22, 1:16 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 6 hr |
| May 22, 2:37 AM EDT | Areal Flood Warning | IND | Lawrence, Martin | 6 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Marion | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Johnson | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 38 hr |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 3 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 59 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.